How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: Medical
Satisfied Customers: 10819
Experience:  MBBS.MD
1725470
Type Your Medical Question Here...
Dr.M.D.Mazumdar is online now

Unable to produce semen, No medications, it has been like

Customer Question

Unable to produce semen
JA: The Doctor can help. To begin, what are your symptoms? Have you used any medication for this?
Customer: No medications, it has been like this for a number of years, following my prostate cancer treatment.
JA: Thanks for that. Have you seen a doctor about prostate cancer?
Customer: Yes I have had radio therapy
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: No
Submitted: 7 days ago.
Category: Medical
Expert:  Dr.M.D.Mazumdar replied 7 days ago.

Hello,

Welcome and thank you for your question.

I am reviewing it now and will reply again in a moment.

Expert:  Dr.M.D.Mazumdar replied 7 days ago.

Cancer treatment can interfere with ejaculation by damaging the nerves that control the prostate, seminal vesicles, and the opening to the bladder.

It can also stop semen from being made in the prostate and seminal vesicles, or it can cut off the path that semen normally takes out of the body. This causes lack of semen during ejaculation.

Over time, in some men, semen can increase to some extent. In most men however, there will be no semen ejaculated during orgasm.

I am sorry to tell you that there are no treatments for lack of semen after prostate cancer treatment.

I hope this helps.
Please click on a positive rating (5 stars) to leave feedback.
Thank you.